# SDR SWAA2019040131211

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 23,653 hours, 10,248 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 141A3112Y5
- Condition: Damaged
- Location: Access Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER ACCESS PANEL DOOR DAMAGED.  REPAIRED DOUBLER PER EA.
